# SDR 97ZZZM390

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Rivets
- Condition: Mis Installed
- Location: Rear Press Dome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF REAR PRESSURE DOME , 2 RIVETS NEED SHIMS AT HORIZONTAL STIFFENERS TO CENTER RING AS MARKED.  DRILLED OUT 2 RIVETS MADE SHIM FROM SHEET METAL, INSTALLED SHIM AND 2 RIVETS.  (M)
